# SDR SWAA2024071111409

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 35,896 hours, 17,100 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Row 13e
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 13E RECLINES IN FRONT OF EXIT ROW<[01] RESECURED SEAT IN UPRIGHT POSITION PER CMM 25-22-46
